# SDR ASOA2018102595278

- Difficulty date: October 19, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1004423
- Condition: Chafed
- Location: Lt Wing
- Part time: 40,742 hours, 37,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731561 OP 44 CENTER WING LOWER SKIN CHAFED AT LWS 45.00, RWS 45.0 FS 499.00. C/A: REPAIRED IAW REO 601R-57-21-880 REV. D AND EC/TC REO601R-57-21-880.
